# SDR SWAA2019060733417

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 11,110 hours, 4,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Weak
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE WEAK. / REPAIRED MEGAPHONE PER AMM.
